# SDR CALA2014052791146

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 50,505 hours, 20,606 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT CTR EPSU FAULTED DURING CABIN EMERGENCY LIGHTING CHECK IAW JOB CARD 4-2020 STEP 26.  REPLACED LT CTR EPSU & BATTERY.  RAN TEST AGAIN FROM PTP PANEL, FWD CABIN.  SYS CHECKED GOOD.
